7 doctors weighed in:
I am 31 weeks pregnant & I had mild ulcerative collitis and was on salofalk granules 3gms/day. Now I start getting bloody/mucus stool, do I start med?
7 doctors weighed in

Dr. Arthur Heller
Internal Medicine - Gastroenterology
5 doctors agree
In brief: Call MDs
Don't start any meds without checking with your ob.
Gut symptoms? See your gastroenterologist to see what is going on inside-could be hemorrhoids, or not, or more than that. Not uncommon for uc to flare in the 3rd trimester, especially if meds were discontinued.

In brief: Call MDs
Don't start any meds without checking with your ob.
Gut symptoms? See your gastroenterologist to see what is going on inside-could be hemorrhoids, or not, or more than that. Not uncommon for uc to flare in the 3rd trimester, especially if meds were discontinued.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Jason Hemming
Internal Medicine - Gastroenterology
3 doctors agree
In brief: Yes
The most important thing is your health and getting your uc under control.
It is safe to stay on Mesalamine products as well as start steroids or even consider a biologic agent. Go see your doctor.

In brief: Yes
The most important thing is your health and getting your uc under control.
It is safe to stay on Mesalamine products as well as start steroids or even consider a biologic agent. Go see your doctor.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified, Surgery
29 years in practice
938K people helped
Continue
108,000 doctors available
Read more answers from doctors